Items where Author is "Kiguradze, Ivan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Kiguradze, Ivan and Partsvania, N. (1999) On nonnegative solutions of nonlinear two-point boundary value problems for two-dimensional differential systems with advanced arguments. Electronic Journal of Qualitative Theory of Differential Equations, 1999 (5). pp. 1-22. ISSN 1417-3875

This list was generated on Fri Sep 25 22:43:57 2020 CEST.